# SDR ASOA201803235086

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 30,823 hours, 19,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE OVERHEAD AISLE EMERGENCY SIGN WAS FOUND INOPERATIVE.  MX REMOVED AND REPLACED THE OVERHEAD SIGN, OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
